MathSciNet Relay Station
MathSciNet bibliographic data
MR2000259 (2004k:62105) 62G05 (62G08)
Chen, Xiaohong; Linton, Oliver; Van Keilegom, Ingrid Estimation of semiparametric models when the criterion function is not smooth. Econometrica 71 (2003), no. 5, 1591–1608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement